# SDR ASOA02447

- Difficulty date: August 11, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Emb EMB-120
- Aircraft serial: 7474
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN DFW, A CABIN CEILING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT CEILING EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
